On the General Linear Recursive Sequences

Main Article Content

Aeran Kim

Abstract

In this paper we investigate the properties of the general linear recursive sequences started from the Lucas sequence and give an application to matrices.

Keywords:
Lucas series, sequence, matrices.

Article Details

How to Cite
Kim, A. (2019). On the General Linear Recursive Sequences. Asian Research Journal of Mathematics, 13(4), 1-11. https://doi.org/10.9734/arjom/2019/v13i430111
Section
Original Research Article

References

Dickson LE. History of the theory on numbers. Vol. I, Ch. XVII. New York: Chelsea; 1952.

Lehmer DH. Annals of Math. 1930;31.2:419-448.

Lucas E. ”Th´eorie des fonctions num´eriques simplement p´eriodiques.”. Amer. J. Math.1878;1:184-240.

Sun ZH. Linear recursive sequences and powers of matrices. Fibonacci Quart. 2001;4(39):339-351.